MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM
Model Number 370-1580-01
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
When the patient was performing liver puncture under the guidance of b-ultrasound, the biopsy needle was used.No tissue was taken from the puncture twice, only blood.Later, the puncture needle of other products was replaced successfully.The doctor believed that the condition prolonged the operation time and caused secondary injury to the patient, so he reported the incident to the competent authority.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.A used sample was returned to argon from the customer.A visual inspection was performed on the returned sample.The visual inspection established that the cannula tips are bent inward and the pincer was slightly flattened, preventing the device from properly obtaining a sample.There are stringent computer/photographic inspections that ensure the cannula tri-tips and the pincer are not deformed during the manufacturing process.Additionally, the exact conditions of the biopsy performed in the user environment is not known.If the device is fired into either very fatty or some sort of calcified tissue then it is possible for the needle set components to bend out of shape and the pincer to have a failure when collecting a sample and resulting in an incomplete or no sample defect.Since the most likely cause for the damaged needles is related to an event within the user's environment and not a manufacturing issue, no corrective action can be implemented at this time.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15916614
Report Number0001625425-2022-01153
Device Sequence Number4348080
Product Code KNW
UDI-Device Identifier20886333004366
UDI-Public00886333004362
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2025
Device Model Number370-1580-01
Device Catalogue Number370-1580-01
Device Lot Number11403053
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown